# SDR SWIA201743424

- Difficulty date: June 17, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 23,418 hours, 14,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1126
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE FOUND ON FRAME BS 1126 BETWEEN STRINGERS 7 - 8R.  REMOVED AND REPLACED THE FRAME IAW REO.
